What causes my urine to darken when I take rapaflo?

Question is Closed Report Mark as Favorite

Answers (1)

30 Oct 2010

Dark urine is not a known side effect of Rapaflo. Is the urine consistently dark or occasionally? How often do you go to the bathroom. Sometimes less frequent urination may make the urine dark and concentrated. If you are going often and urine is dark all the time then please discuss this with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Rapaflo cause an increase in blood loss / blood clots?

My husband had a lithotripsy recently and since starting Rapaflo has increased blood loss - is there a connection - before Rapaflo he had some dark ...

1 answer 11 Dec 2010

My husband has been taken rapaflo for 1 year with all the side effects mentioned on this site but i?

it has worked by decreasing the nocturia and improve his flow. He went off it last week since our insurance ran our and has had blood in his urine on ...

1 answer 15 Jan 2011

Can Rapaflo (8mg/day) cause cronic calf muscle cramping?

After a couple of days use of Rapaflo, I now have aching calf muscles when I get up to walk. Stretching and walking helps a little, but the ache is ...

3 answers 8 Apr 2012

Is rapaflo something that my father (in his 90s) could take at nighttime so that he doesn't have to?

... get up and urinate all night long? He doesn't have the ability to control his urine flow anymore.

1 answer 3 Apr 2013

Does Macrobid darken the urine when you take it?

I went to doctor for little pain upon urination. He found proteins and blood in my urine. It has been a week plus 3days and I noticed that my pee is ...

2 answers 23 Sep 2013